# SDR SWAA2025071691216

- Difficulty date: July 14, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8927Q
- Make and model: Boeing 737-8
- Aircraft serial: 68359
- Aircraft time: 3,063 hours, 1,612 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT FLASHLIGHT DOES NOT TEST.   REPLACED FLASHLIGHT BATTERY IAW AMM 25-64-00.
